# SDR USAA2013041600008

- Difficulty date: April 15, 2013
- Submitted: April 16, 2013
- Operation: Air carrier
- Aircraft: N191UW
- Make and model: Airbus A321-211
- Aircraft serial: 1447
- Aircraft time: 41,541 hours, 15,190 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FUMES OCCURED IN FLIGHT.  AFT GALLEY COFFEEMAKERS CIRCUIT BREAKER PULLED, FUMES SEEMED TO DISIPATE BUT THEN REOCCURED AT MUCH STRONGER LEVEL. AIRCRAFT DIVERTED TO PHOENIX.  FLIGHT LANDED IN PHOENIX WITHOUT INCIDENT.  CIDS AND LRU FUNCTIONAL CHECKS GOOD.  LIGHTING, SIGNS, GALLEY SYSTEMS ALL FUNCTIONAL CHECKS GOOD.  NO ODOR AT ARRIVAL OR DURING CHECK.  AIRCRAFT OK FOR SERVICE.
